MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST GUARD; DEVICE, FIXATION, TRACHEAL TUBE

HOLLISTER INCORPORATED ANCHORFAST GUARD; DEVICE, FIXATION, TRACHEAL TUBE
Model Number 9800
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient developed a non-stageable injury to the mucosal lip where the anchorfast was located.

Brand Name
ANCHORFAST GUARD
Common Device Name
DEVICE, FIXATION, TRACHEAL TUBE
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister dr.
libertyville IL 60048
MDR Report Key17117083
Report Number17117083
Device Sequence Number6612083
Product Code CBH
UDI-Device Identifier00610075070237
UDI-Public(01)00610075070237
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2023
Report Date (Section F) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9800
Device Catalogue Number9800
Device Lot Number2L082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight29 KG
Patient EthnicityHispanic
Date Report Sent to FDA06/07/2023